The Body Feels Hot And Sore When Taking TB Drugs

Illustration of The Body Feels Hot And Sore When Taking TB Drugs
Illustration: The Body Feels Hot And Sore When Taking TB Drugs

Hello, my mother is 55 years old and was sentenced to suffer from pulmonary TB because the cough never stopped, after taking the medicine given by the doctor the way to the 6th day the body felt hot and sick, is that reasonable?

1 Answer:

Hello Asep, thank you for asking to HealthReplies.com.


Let me introduce myself, Dr. Rio will answer the questions that you give.


Pulmonary tuberculosis is a lung infection by Mycobacterium Tuberculosis. Where a person affected by the infection is infected from someone else. The method of transmission is through droplets / saliva splashes. In addition to attacking the lungs the bacteria can attack several other organs such as the intestines, bones, and glands.


For signs and symptoms of pulmonary TB itself is a cough> 2 weeks old, often sweating at night, weight loss, there is a gland bladder, fever is not clear cause, etc. In establishing the diagnosis of pulmonary TB apart from the signs and symptoms must be confirmed by sputum examination, and if needed X-rays can still be done.


In the treatment itself the patient must be very committed because the treatment is quite time consuming, and energy. Treatment is divided into various categories, but in the new case category 1 was chosen, namely by taking medication for 6 months, every day, and should not be missed.


Responding to the questions you give, it is not uncommon in the consumption of pulmonary TB drugs to cause unwanted side effects including:

Mild side effects: nausea, no appetite, abdominal pain, joint pain, burning sensation, redness in urine. Keep taking medication, and consult a doctor.
Severe side effects: Deafness, jaundice / yellowing of the skin, impaired balance, itching, and redness of the skin, impaired vision, shock. If the situation occurs stop the drug that is suspected to cause these complications, and consult a doctor.

The conclusion is that the complaint that you are feeling right now is a number of mild side effects, continue treatment, and consult a doctor to handle your complaint. For more details, here are the side effects of anti tuberculosis drugs that you can read, and understand.


Keep your spirits up, and don't despair. That's all the answers I can give.


Thank you very much :)

: by

Related Question

Often Get Tired Quickly And Urinate More Frequently?

Often Get Tired Quickly And Urinate More Frequently?

(12 months ago)

I want to ask ,, I often get tired quickly when I get tired, sometimes my arms and thighs can turn blue like a strong pinch ,, Urinating often after half an hour of urinating again...

Explanation Of The Results Of Inhomogeneous Chest X-ray Radiographs?

Explanation Of The Results Of Inhomogeneous Chest X-ray Radiographs?

(1 year ago)

Good afternoon .. Yesterday, when I finished doing the procedure, the information on the X-ray was written inhomogenous intercourse in the left lung basal that ititerates the heart...

Red Rash Is Like Bruising In A 4 Month Old Baby

Red Rash Is Like Bruising In A 4 Month Old Baby

(2 years ago)

Hello. My child is now 4 months old but since the age of 1 month my child has often appeared reddish red in a large size such as bruises but the red is not due to collisions. But w...

Leave a Reply

Your email address will not be published. Required fields are marked *